MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7081V-01
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical cadd administration set had delivery accuracy issues.It was not specified whether this occurred during infusion or interrupted therapy.No adverse effects were reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10211944
Report Number3012307300-2020-06384
Device Sequence Number2565263
Product Code FPA
UDI-Device Identifier10610586027055
UDI-Public10610586027055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7081V-01
Device Catalogue Number21-7081V-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1